# SDR SIMA200733007

- Difficulty date: November 19, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 6,553 hours, 5,716 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF "LAV SMOKE WARNING" ODOR OF SMOKE IN COCKPIT AND CABIN FLIGHT ATTENDANT VERIFIED NO FIRE IN LAV BUT COULD STILL ODOR SMOKE.  CW GVI OF LAV SIDE WALL AND IN THE LAV GVI OF ENGINE AND RAN BOTH ENGINE TO TAKE POWER.  ALL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
